# SDR SWAA2023062753389

- Difficulty date: May 28, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CHANNEL IS CRACKED STA. 540 RBL 1 WL 208. MRKD<[01] REMOVED R/H CHANNEL (INTERCOSTAL).;[02] INSTALLED NEW PANEL BREAK PER SRM 51-40-02.;[03] RII INSPECTION C/W FOR R&R OF NEW PANEL BREAK PER SRM 51-40-02.
